One of your senerio's is correct. Daily Dosages of 100mcg Tirosint and .13 extract compound. Then on Mon Wed Fri I take an additional 13 mcg of Tirosint.
My results are high and then low. I've been in a battle with my Non existent thyroid for 17 years.
I've been off the synthroid and on the Tirosint since Nov 1. The noticable changes are that #1 I have a period again, #2 I sleep a little better #3 My hair is thinning again (troublesome to me) #4 I sometimes have a headache (more frequently the last few weeks)
Also, I do not retain vitamin D very well and take that as a supplement as well. (the large doses of 50,000 un 2 x a month and daily 1,000)
Thats it in a nutshell. Hoping to figure out the Tirosint dosage. I would love to be on something more regiment (like a 112, 1 pill a day). I do not go for blood tests again Until December. We'll see if this combination is working.
It takes at least 4-6 weeks for T4 med to reach its peak in your body.
What's the reference range for your FT4? Your level seems quite high. It might seem like you don't convert FT4 to FT3, but without an FT3 result it's impossible to say for sure.
I don't understand why your doctor would put you on a T3 med and not test your FT3. That's a recipe for disaster.
Can you get your doctor to run an FT3, along with the FT4 and TSH, when you have your blood work in Dec? I'm wondering if you need to lower your dose of Tirosint and increase your dose of the T3 med, and split the T3 amount into at least 2 doses/day to keep your levels more stable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.